# SDR SIMA20130323001

- Difficulty date: March 23, 2013
- Submitted: March 25, 2013
- Operation: Air carrier
- Aircraft: N835AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145634
- Aircraft time: 25,168 hours, 22,933 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bracket
- Part number: P2070009520
- Part serial: 72448363
- Condition: Unserviceable
- Location: Flashlight
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOR FLIGHT 4243 THE CREW REPORTED THE FORWARD CABIN FLASHLIGHT HOLDING BRACKET WAS INOPERABLE AND THE AFT CABIN FLASHLIGHT HOLDING BRACKET WAS INOPERABLE.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED THE FORWARD CABIN FLASHLIGHT ASSEMBLY IAW EMB-140 AMM 33-50-16 AND REMOVED AND REPLACED THE AFT CABIN FLASHLIGHT ASSEMBLY IAW EMB-140 AMM 33-50-16.  THE OPERATIONAL CHECK WAS GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.
